# SDR CALA9801006

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PIT UPPER FLOORBEAM GOUGED AT STA 917.  A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 86, 51-30-1, AND 51-30-2.
